Thank you for the information you provide to patients. We often need to know what we are not being told about meds!—Woman in her 40s

 

Something that I have a very hard time with is loss of libido. It has really affected my marriage. —Woman in her 30s

 

I was a thin, physically active 52-year-old until taking AI. I felt 80 years old and hurt in all of my joints. Exercise did not help. —Woman in her 50s

 

I have had negligible side effects. —Woman in her 50s

 

Housebound and almost bedridden. Switched AIs and praying all will be well.—Woman in her 40s

 

I have trouble sleeping and have to get up and go to the bathroom several times. —Woman in her 50s

 

Inability to “find” words. Memory and ability to concentrate diminished.—Woman in her 50s

 

It also affects my vision. When I don’t take it, I can see and think more clearly. Colors are brighter, and I can concentrate better.—Woman in her 50s

 

Elevated cholesterol by 30-plus points in less than a year with no change in diet.

—Woman in her 70s

 

Severe wrist and thumb pain. I can barely open jars due to pain and weakness.

—Woman in her 40s

 

I’m very thankful. It caused the pleural effusion that was my metastasis to disappear within a couple weeks. —Woman in her 50s

 

I cannot emphasize enough the pain and fatigue that I experienced. I know these side effects are from the AIs because as soon as I have gone off them, I feel like I am 10 years younger.—Woman in her 50s

 

I’m experiencing nerve damage in my feet. They hurt all the time, and often keep me awake at night with a burning/buzzing sensation. —Woman in her 40s

 

The hair loss continues. This is extremely anguishing, and it’s a side effect that should not be minimized. —Woman in her 50s

 

I was recently taken off because it is not stopping the progression of disease in my bones. —Woman in her 40s

 

The skin in and around my vagina is becoming very thin so sex is not much fun any more. Think I would rather risk extra estrogen then go through this!—Woman in her 50s

 

Within the next year my bone density was severely affected and my cholesterol skyrocketed. —Woman in her 50s

 

Severe fatigue, to the point of falling asleep while driving a car. —Woman in her 50s

 

I told my oncologist that if I had to choose living for a longer period of time taking this and feeling like I was half dead all of the time, I would rather stop taking the medicine and live with some quality of life.—Woman in her 50s

 

I’m having a more difficult time dealing with hot weather. It seems as if my internal thermostat has been reset! —Woman in her 50s

 

I quit after 1.5 years due to the terrible bone pain. I could hardly walk by the time I stopped taking it. —Woman in her 40s

 

I’ve found my response to situations and my thoughts atypical for me. I actually became so angry and out of control that I punched a guy several times. This is not normal for me at all. —Woman in her 50s

 

Neuropathy seems to be getting worse. Painful walking on feet in morning or after sitting a while. —Woman in her 50s

 

It should be noted that the side effects mentioned (apart from the osteoporosis) were short term, i.e. for the first 6 months or so. I feel great!—Woman in her 60s

 

This is quite a difficult choice to make between quality of life and fear of recurrence of cancer! —Woman in her 60s

 

It’s wrecking my body with severe joint pain to the point where I can barely walk most of the time. —Woman in her 50s

 

I felt I wasn’t given enough information about what the side effects are like for premenopausal women. —Woman in her 40s

 

My doctor said my vision had worsened about 30 percent in two months.

—Woman in her 50s

 

I switched AI’s because of the stiffness I was experiencing. The stiffness is still present but to a lesser extent. —Woman in her 70s

 

I take a two week vacation when bone pain gets really bad. —Woman in her 60s

 

It was only after great soul searching that I decided to come off AI and on doing so found that my mobility gradually returned. My decision was not taken lightly. —Woman in her 50s

 

Non-stop hot flash! —Woman in her 60s

 

Hurts to rotate hands or move hands side to side. Also have more frequent urination and some incontinence. —Woman in her 50s

 

I ended up on 3 prescription drugs to counter effect the side effects. —Woman in her 60s

 

Any side effects I have had were very minimal. The one that aggravates me most is the weight gain and how hard it is to take it off. —Woman in her 60s

 

I had elevated liver functions and I never had such elevations before AI. Things went back to normal within 10 days of stopping. —Woman in her 70s

 

Mouth sores. Oncologist says they are not caused by AI, but I never had them before and now have them on a constant basis. —Woman in her 50s

 

Very soft fingernails and toenails. They broke from turning pages in a book or touching a zipper. —Woman in her 60s

 

One Saturday, I just threw the pills in the garbage because I had no quality of life. I asked my oncologist to put me back on tamoxifen. —Woman in her 50s